American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 94 found      Go to page: 1 2 3 4

[1] Bohan Fang, Chiu-Chu Melissa Liu and Zhengyu Zong. All genus mirror symmetry for toric Calabi-Yau 3-orbifolds. Proceedings of Symposia in Pure Mathematics 93 1-19.
Book volume table of contents   
View Article: PDF

[2] Balázs Szendrői. Cohomological Donaldson--Thomas theory. Proceedings of Symposia in Pure Mathematics 93 363-396.
Book volume table of contents   
View Article: PDF

[3] Michel van Garrel. Local and relative BPS state counts for del Pezzo surfaces. Proceedings of Symposia in Pure Mathematics 93 215-220.
Book volume table of contents   
View Article: PDF

[4] Eric Sharpe. A few recent developments in 2d (2,2) and (0,2) theories. Proceedings of Symposia in Pure Mathematics 93 67-87.
Book volume table of contents   
View Article: PDF

[5] Alina Marian, Dragos Oprea and Rahul Pandharipande. The First Chern Class of the Verlinde Bundles. Proceedings of Symposia in Pure Mathematics 90 87-111.
Book volume table of contents   
View Article: PDF

[6] Yalong Cao and Naichung Conan Leung. Relative Donaldson-Thomas theory for Calabi-Yau 4-folds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] R. Pandharipande and A. Pixton. Gromov-Witten/Pairs correspondence for the quintic 3-fold. J. Amer. Math. Soc. 30 (2017) 389-449.
Abstract, references, and article information   
View Article: PDF

[8] Satoshi Nawata and Alexei Oblomkov. Lectures on knot homology. Contemporary Mathematics 680 (2016) 137-177.
Book volume table of contents   
View Article: PDF

[9] Mohammad Akhtar, Tom Coates, Alessio Corti, Liana Heuberger, Alexander Kasprzyk, Alessandro Oneto, Andrea Petracci, Thomas Prince and Ketil Tveiten. Mirror symmetry and the classification of orbifold del Pezzo surfaces. Proc. Amer. Math. Soc. 144 (2016) 513-527.
Abstract, references, and article information   
View Article: PDF

[10] Jim Bryan and David Steinberg. Curve counting invariants for crepant resolutions. Trans. Amer. Math. Soc. 368 (2016) 1583-1619.
Abstract, references, and article information   
View Article: PDF

[11] Xiaobo Liu and Xin Wang. Conditions for the vanishing of the genus-2 G-function. Trans. Amer. Math. Soc. 367 (2015) 8975-8996.
Abstract, references, and article information   
View Article: PDF

[12] Alexander Braverman and Michael Finkelberg. Semi-infinite Schubert varieties and quantum $K$-theory of flag manifolds. J. Amer. Math. Soc. 27 (2014) 1147-1168.
Abstract, references, and article information   
View Article: PDF

[13] Rahul Pandharipande, Aaron Pixton and Dimitri Zvonkine. Relations on $\overline{\mathcal{M}}_{g,n}$ via $3$-spin structures. J. Amer. Math. Soc. 28 (2015) 279-309.
Abstract, references, and article information   
View Article: PDF

[14] Thomas Lam and Mark Shimozono. Quantum double Schubert polynomials represent Schubert classes. Proc. Amer. Math. Soc. 142 (2014) 835-850.
Abstract, references, and article information   
View Article: PDF

[15] Dustin Ross. Localization and gluing of orbifold amplitudes: The Gromov-Witten orbifold vertex. Trans. Amer. Math. Soc. 366 (2014) 1587-1620.
Abstract, references, and article information   
View Article: PDF

[16] Bumsig Kim, Andrew Kresch and Yong-Geun Oh. A compactification of the space of maps from curves. Trans. Amer. Math. Soc. 366 (2014) 51-74.
Abstract, references, and article information   
View Article: PDF

[17] Young-Hoon Kiem and Jun Li. Localizing virtual cycles by cosections. J. Amer. Math. Soc. 26 (2013) 1025-1050.
Abstract, references, and article information   
View Article: PDF

[18] Olivia Dumitrescu, Motohico Mulase, Brad Safnuk and Adam Sorkin. The spectral curve of the Eynard-Orantin recursion via the Laplace transform. Contemporary Mathematics 593 (2013) 263-315.
Book volume table of contents   
View Article: PDF

[19] Mark Gross and Bernd Siebert. Logarithmic Gromov-Witten invariants. J. Amer. Math. Soc. 26 (2013) 451-510.
Abstract, references, and article information   
View Article: PDF

[20] Alexandra Popa. The genus one Gromov-Witten invariants of Calabi-Yau complete intersections. Trans. Amer. Math. Soc. 365 (2013) 1149-1181.
Abstract, references, and article information   
View Article: PDF

[21] Junho Lee. Sum formulas for local Gromov-Witten invariants of spin curves. Trans. Amer. Math. Soc. 365 (2013) 459-490.
Abstract, references, and article information   
View Article: PDF

[22] Amin Gholampour and Hsian-Hua Tseng. On Donaldson-Thomas invariants of threefold stacks and gerbes. Proc. Amer. Math. Soc. 141 (2013) 191-203.
Abstract, references, and article information   
View Article: PDF

[23] Naichung Conan Leung and Changzheng Li. Gromov-Witten invariants for $G/B$ and Pontryagin product for ${\Omega}K$. Trans. Amer. Math. Soc. 364 (2012) 2567-2599.
Abstract, references, and article information   
View Article: PDF

[24] Florian Block. Counting algebraic curves with tropical geometry. Contemporary Mathematics 580 (2012) 41-54.
Book volume table of contents   
View Article: PDF

[25] Dominic Joyce and Yinan Song. A theory of generalized Donaldson--Thomas invariants. Memoirs of the AMS 217 (2012)
Book volume table of contents   

[26] Tom Bridgeland. Hall algebras and curve-counting invariants. J. Amer. Math. Soc. 24 (2011) 969-998. MR 2813335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Xiaobo Liu. On certain vanishing identities for Gromov-Witten invariants. Trans. Amer. Math. Soc. 363 (2011) 2939-2953. MR 2775793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wei-Ping Li and Zhenbo Qin. $1$-point Gromov-Witten invariants of the moduli spaces of sheaves over the projective plane. Trans. Amer. Math. Soc. 363 (2011) 2551-2569. MR 2763726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Renzo Cavalieri and Stephanie Yang. Tautological pairings on moduli spaces of curves. Proc. Amer. Math. Soc. 139 (2011) 51-62. MR 2729070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. Klemm, D. Maulik, R. Pandharipande and E. Scheidegger. Noether-Lefschetz theory and the Yau-Zaslow conjecture. J. Amer. Math. Soc. 23 (2010) 1013-1040. MR 2669707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 94 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia